Archiv der Mathematik

, Volume 84, Issue 3, pp 239–248 | Cite as

Primes in arithmetic progressions to spaced moduli

  • H. Mikawa
  • T. P. Peneva
Original Paper


We prove two average results on the distribution of primes in arithmetic progressions to widely separated moduli, one of which improves upon Elliott’s work [2].

Mathematics Subject Classification (2000).

11N13 11P55 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of TsukubaTsukubaJapan
  2. 2.Faculty of Mathematics and InformaticsUniversity of PlovdivPlovdivBulgaria

Personalised recommendations